# SDR USAA2012030500006

- Difficulty date: March 4, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 98,986 hours, 19,808 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Rvdt
- Condition: Out Of Limits
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 1286  EN ROUTE.  DURING APPROACH, A "LE SLAT DISAGREE" LIGHT ILLUMINATED ON EICAS WHEN FLAPS SELECTED TO 25.  THE FLIGHT WAS DIVERTED TO SJU FOR THE LONGER RUNWAY, AND THE ALTERNATE FLAP PROCEDURE WAS USED.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE DUPLICATED THE FAULT WITH FLAPS 25 SELECTED AND FLAPS/SLATS STOPPED AT 25, "LE SLAT DISAGREE" MSG AND LIGHT ILLUMINATED.  MSG AND LIGHT CANCELLED WITH SLIGHT MOVEMENT OF LEVER TOWARDS 30. M603 RVDT ADJUSTMENT OK. M604 RVDT OUT OF LIMITS AND UNABLE TO ADJUST.  REPLACED M604 RVDT.  OPS CK OF FLAPS/SLATS OK.
